# SDR DL72S001490

- Difficulty date: July 19, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,114 hours, 41,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT STRINGER 29R STA 1000 WAS FOUND TO BE CORRODED.  CUT AND REMOVED OLD CHORD PER MM 53-10-11D FIG 802D.  DYE PENETRANT INSP, NO DAMAGE FOUND.  FABRICATED REPAIR CHANNELS PER MM 53-10-11D FIG 802D AND INSTALLED REPAIR CHANNELS AFTER HEAT TREATING CAD PLATING AND TREATING SAME.
